# SDR FDEA2019040210752

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NCA6244515
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE L/H ACM COMPARTMENT, AT STA. 595 BULKHEAD, LOWER WEB AND "T" CHORD, FOUND   ELEVEN FASTENERS HOLES WITH INDICATION. REPAIRED PER EA#1-5310-T0344724
